# SDR 95ZZZX2093

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Cracked
- Location: M/R
- Part time: 9,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WHEN COMPLYING WITH AD 84-10-2, 500-HOUR INSPECTION.  FOUND CRACK IN SPAR AT ROOT END LOWER SIDE ON BLADE EXTENDING FROM FORWARD OUTBOARD BUSHING HOLE TO LEADING EDGE APPROXIMATELY 1.5 INCHES LONG.
